The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Previous issue  | Next issue  | Most recent Issue | All Issues | ZAA summary
Volume 20, Issue 2, 2001
Metadata
 

The Existence of Non-Trivial Bounded Functionals Implies the Hahn-Banach Extension Theorem
W.A.J. Luxemburg and Martin Väth
pp. 267–279
Abstract | Full-Text PDF (232 KB) | Metadata

Characterization of the Maximal Ideal of Operators Associated to the Tensor Norm Defined by an Orlicz Function
G. Loaiza, J. A. López Molina and M. J. Rivera
pp. 281–293
Abstract | Full-Text PDF (234 KB) | Metadata

Unbounded $C$*-Seminorms and *-Representations of Partial *-Algebras
Fabio Bagarello, A. Inoue and Camillo Trapani
pp. 295–314
Abstract | Full-Text PDF (258 KB) | Metadata

Partial Regularity of Weak Solutions to Nonlinear Elliptic Systems Satisfying a Dini Condition
Jörg Wolf
pp. 315–330
Abstract | Full-Text PDF (252 KB) | Metadata

Nonlinear Diffusion Equations on Bounded Fractal Domains
Jiaxin Hu
pp. 331–345
Abstract | Full-Text PDF (224 KB) | Metadata

Convergence Rates for a Reaction-Diffusion System
Mokhtar Kirane and Nasser-edine Tatar
pp. 347–357
Abstract | Full-Text PDF (216 KB) | Metadata

Hyperbolic Limit of Parabolic Semilinear Heat Equations with Fading Memory
V. Pata
pp. 359–377
Abstract | Full-Text PDF (250 KB) | Metadata

On the Asymptotic Behaviour of the Integral $$\int^{\infty}_0 e^{itx} (\frac {1}{x^{\alpha}} – \frac {1}{[x^{\alpha}]+1} dx (t \rightarrow 0)$$ and Rates of Convergence to $\alpha$-Stable Limit Laws
Lothar Heinrich
pp. 379–394
Abstract | Full-Text PDF (287 KB) | Metadata

On $S$-Homogenization of an Optimal Control Problem with Control and State Constraints
Peter I. Kogut and Günter Leugering
pp. 395–429
Abstract | Full-Text PDF (351 KB) | Metadata

Regularity Results for Laplace Interface Problems in Two Dimensions
Martin Petzoldt
pp. 431–455
Abstract | Full-Text PDF (305 KB) | Metadata

Eigenfunctions of Two-Scale Difference Equations and Appell Polynomials
Lothar Berg and Manfred Krüppel
pp. 457–488
Abstract | Full-Text PDF (304 KB) | Metadata

On Oscillation of Equations with Distributed Delay
Leonid Berezansky and Elena Braverman
pp. 489–504
Abstract | Full-Text PDF (218 KB) | Metadata

The Generalized Riemann Problem of Linear Conjugation for Polyanalytic Functions of Order $n$ in $W_{n,p}(D)$
Ali Seif Mshimba
pp. 505–512
Abstract | Full-Text PDF (198 KB) | Metadata

The Generalized Riemann Problem of Linear Conjugation for Non-Homogeneous Polyanalytic Equations of Order $n$ in $W_{n,p}(D)$
Ali Seif Mshimba
pp. 513–524
Abstract | Full-Text PDF (219 KB) | Metadata

An Interpolation Problem for Hilbert-Schmidt Operator-Valued Stationary Processes
L. Klotz
pp. 525–535
Abstract | Full-Text PDF (212 KB) | Metadata